# SDR IPXA4B82074

- Difficulty date: February 9, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 100,368 hours, 17,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B0629567
- Condition: Damaged
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C INSPECTION,  AFT CARGO BAY LATERAL FLOOR SUPPORT WEB DAMAGED.  REPAIRED FLOOR SUPPORT WEB BETWEEN BS 1672-1680, RBL49-56.5 IAW RI-53-65-10470, REV A AND EO 5310-53533-A.   MAJOR REPAIR.
